I was on 10mg for 2 months then 15mg of lexapro for 1 month, and feeling no effect so I increased to 20mg two days ago and I want to reduce immediately. Will I feel withdrawal if I go back to 15mg immediately?
No. Two days is a short time, so you can definitely cut back to 15mg. It take several weeks for blood levels to build up on an increase dose.
May I ask, Is 20mg too much for you?
No, you'll be fine. Are you cutting back because of side effects on the 20mg dose... and have you informed your doctor? The side effects are just temporary usually only lasting a few days to a week or so and they should lessen quickly day by day.
The problem is that the 15mg dose was ineffective as you say. Your options might be an add-on medication or else a switch to a different medication all together.
You really need to talk to your doctor for professional advice about your options.
Best regards and I hope you find an answer soon.
Based on the duration and dosage it should not be a problem and you do not get withdrawals unless the medication is taken long term and a few months is not long term so I don't anticipate any issues -- Pharmacist in Dallas
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.